Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246908] of Jian-Guo Liu

Papers Published

  1. Liu, JG; Xin, Z, L1-stability of stationary discrete shocks, Mathematics of Computation, vol. 60 no. 201 (January, 1993), pp. 233-244, American Mathematical Society (AMS) [doi]
    (last updated on 2019/06/26)

    Abstract:
    The nonlinear stability in the Lpnorm, p 1 , of stationary weak discrete shocks for the Lax-Friedrichs scheme approximating general m x m systems of nonlinear hyperbolic conservation laws is proved, provided that the summations of the initial perturbations equal zero. The result is proved by using both a weighted estimate and characteristic energy method based on the internal structures of the discrete shocks and the essential monotonicity of the Lax-Friedrichs scheme. © 1993 American Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320